MathSciNet Relay Station
MathSciNet bibliographic data
MR1772613 11P32 (11N36 11P55)
Liu, Jianya; Liu, Ming-Chit Representation of even integers as sums of squares of primes and powers of 2. J. Number Theory 83 (2000), no. 2, 202–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement